Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Perfect images of $ p$-spaces


Author: Józef Chaber
Journal: Proc. Amer. Math. Soc. 85 (1982), 609-614
MSC: Primary 54E18
MathSciNet review: 660615
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof of the fact that paracompact $ p$-spaces are preserved by perfect mappings. This proof gives more information about the image space than the preceding proofs. We construct some examples showing that the information we get is complete in a way, and an example showing that a perfect image of a $ \sigma $-paralindelöf and screenable $ p$-space need not be a $ p$-space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E18

Retrieve articles in all journals with MSC: 54E18


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0660615-1
PII: S 0002-9939(1982)0660615-1
Article copyright: © Copyright 1982 American Mathematical Society